# SDR IPXA2020101361274

- Difficulty date: October 1, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,743 hours, 13,788 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Inoperative
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA RT EVAS BLOWER INOPREMOVED AND REPLACED RT EVAS, REF A300 MM 25-69-00.  OPERATIONS CHECK OK.
